1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model

Beitrag in einem Sammelwerk
(Buchkapitel)


Details zur Publikation

Autorinnen und Autoren: Leugering G, Li T, Wang Y
Titel Sammelwerk: Springer INdAM Series
Verlag: Springer International Publishing
Jahr der Veröffentlichung: 2019
Titel der Reihe: Springer INdAM Series
Band: 32
Seitenbereich: 139-156


Abstract

We consider the out-of-the-plane displacements of nonlinear elastic strings which are coupled through point masses attached to the ends and viscoelastic springs. We provide the modeling, the well-posedness in the sense of classical semi-global C2 -solutions together with some extra regularity at the masses and then prove exact boundary controllability and velocity-feedback stabilizability, where controls act on both sides of the mass-spring-coupling.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Einrichtungen weiterer Autorinnen und Autoren

Fudan University / 复旦大学


Zitierweisen

APA:
Leugering, G., Li, T., & Wang, Y. (2019). 1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model. In Springer INdAM Series. (pp. 139-156). Springer International Publishing.

MLA:
Leugering, Günter, Tatsien Li, and Yue Wang. "1-d Wave Equations Coupled via Viscoelastic Springs and Masses: Boundary Controllability of a Quasilinear and Exponential Stabilizability of a Linear Model." Springer INdAM Series. Springer International Publishing, 2019. 139-156.

BibTeX: 

Zuletzt aktualisiert 2019-19-07 um 13:08